zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lacunas for hyperbolic differential operators with constant coefficients.I. (English) Zbl 0191.11203

[1]Atiyah, M. F. &Hodge, W. D. V., Integrals of the second kind of an algebraic variety.Ann. of Math., 62 (1955), 56–91. · Zbl 0068.34401 · doi:10.2307/2007100
[2]Bazer, J. &Yen, D. H. Y., The Riemann matrix of (2+1)-dimensional symmetric-hyperbolic systems.Comm. Pure Appl. Math., 20 (1967), 329–363.
[3]Bazer, J. & Yen, D. H. Y.,Lacunas of the Riemann matrix of symmetric-hyperbolic systems in two space variables. Preprint. Courant Institute, New York University, 1969.
[4]Borovikov, V. A., The elementary solution of partial differential equations with constant coefficients.Trudy Moskov. Mat. Obšč., 66, 8 (1959), 159–257
[5]–, Some sufficient conditions for the absence of lacunas.Mat. Sb., 55 (97) (1961), 237–254.
[6]Burridge, R., Lacunas in two-dimensional wave propagation.Proc. Cambridge Phil. Soc., 63 (1967), 819–825. · doi:10.1017/S0305004100041803
[7]Gårding, L., The solution of Cauchy’s problem for two totally hyperbolic linear differential equations by means of Riesz integrals.Ann. of Math., 48 (1947), 785–826. Errataibid. Gårding, L., The solution of Cauchy’s problem for two totally hyperbolic linear differential equations by means of Riesz integrals.Ann. of Math., 52 (1950), 506–507. · Zbl 0029.21601 · doi:10.2307/1969381
[8]–, Linear hyperbolic partial differential equations with constant coefficients.Acta Math., 85 (1950), 1–62. · Zbl 0045.20202 · doi:10.1007/BF02395740
[9]–, An inequality for hyperbolic polynomials.J. Math. Mech., 8 (1959), 957–966.
[10]–, Transformation de Fourier des distributions homogènes.Bull. Soc.math. France, 89 (1961) 381–428.
[11]Gårding, L.,The theory of lacunas. Battelle Seattle 1968 Recontres. Springer (1969).
[12]Gelfand, I. M. & Shilov, G. E.,Generalized functions I. Moscow 1958.
[13]Gindikin, S. G., Cauchy’s problem for strongly homogeneous differential operators.Trudy Moskov. Mat. Obšč., 16 (1967), 181–208.
[14]Gindikin, S. G. &Vajnberg, B. R., On a strong form of Huygens’ principle for a class of differential operators with constant coefficients.Trudy Moskov. Mat. Obšč., 16 (1967), 151–180.
[15]Grothendieck, A., On the de Rham cohomology of algebraic varities.Publ. IHES, 29 (1966), 351–359.
[16]Hadamard, J.,Le problème de Cauchy et les équations aux dérivées partielles linéaires hyperboliques. Paris 1932.
[17]Herglotz, G., Über die Integration linearer partieller Differentialgleichungen I. (Anwendung Abelscher Integrale) II, III (Anwendung Fourierscher Integrale).Leipzig. Ber. Sächs. Akad. Wiss., Math Phys. Kl., 78 (1926), 93–126; 80 (1928), 6–114.
[18]Hörmander, L.,Linear partial differential operators. Springer 1963.
[19]Hörmander, L., On the singularities of solutions of partial differential equations.International Conference of Functional Analysis and Related Topics. Tokyo 1969.
[20]Leray, J., Un prolongement de la transformation de Laplace... (Problème de Cauchy IV).Bull. Soc. math. France, 90 (1962), 39–156.
[21]–,Hyperbolic differential equations. The Institute for Advanced Study, Princeton N. J. (1952).
[22]Ludwig, D., Singularities of superpositions of distributions.Pacific J. Math. 15 (1965), 215–239.
[23]Nuij, W., A note on hyperbolic polynomials.Math. Scand., 23 (1968), 69–72.
[24]Petrovsky, I. G., On the diffusion of waves and the lacunas for hyperbolic equations.Mat. Sb., 17 (59) (1945), 289–370.
[25]Riesz, M., L’intégrale de Riemann-Liouville et le problème de Cauchy.Acta Math., 81 (1949), 1–223. · Zbl 0033.27601 · doi:10.1007/BF02395016
[26]Schwartz, L.,Théorie des distributions I, II. Paris (1950–51).
[27]Stellmacher, K. L., Eine Klasse huygenscher Differentialgeleichungen und ihre Integration.Math. Ann., 130 (1955), 219–233. · Zbl 0134.31101 · doi:10.1007/BF01343350
[28]Svensson, L., Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part. To be published inArk. Mat., 8 (1970).
[29]Weitzner, H., Green’s function for two-dimensional magnetohydrodynamic waves I, II.Phys. Fluids, 4 (1961), 1250–1258.